# SDR SCNA01357

- Difficulty date: October 18, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 49,372 hours, 28,698 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs344-380 Rbl 54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION SEAT TRACK AT BS 344 TO 380 RBL 54 WAS FOUND CORRODED OUT OF LIMITS. REMOVED CORROSION IAW B727 SRM 511006. REMOVED SEAT TRACK IAW B727 SRM 513002. FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792. TREATED AND PRIMED IAW B727 SRM 511002 & MM 512002. INSTALLED IAW B727 SRM 513002.
